# SDR AALA10292008001

- Difficulty date: October 29, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMPARTMENT AT BS 1309 FRAME AFT SIDE AT L29R TO 30.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-10-00-14 FIG 1.
